Skip to main content

Cauchy-type integrals in several complex variables

Author(s): Lanzani, Loredana; Stein, Elias M

To refer to this page use:
Publication Date: Aug-2013
Electronic Publication Date: 9-Jun-2013
Citation: Lanzani, Loredana, Stein, Elias M. (2013). Cauchy-type integrals in several complex variables. Bulletin of Mathematical Sciences, 3 (2), 241 - 285. doi:10.1007/s13373-013-0038-y
DOI: doi:10.1007/s13373-013-0038-y
ISSN: 1664-3607
EISSN: 1664-3615
Pages: 241 - 285
Type of Material: Journal Article
Journal/Proceeding Title: Bulletin of Mathematical Sciences
Version: Final published version. This is an open access article.

Items in OAR@Princeton are protected by copyright, with all rights reserved, unless otherwise indicated.